# SDR DHL2005747511

- Difficulty date: August 14, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N747DH
- Make and model: Boeing 727224
- Aircraft serial: 22253
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Bear Strap
- Condition: Corroded
- Location: 990
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AFT PIT INTERNAL SKIN STA 990 STR 28R AFT OF BEAR STRAP DOUBLER.  REMOVED CORROSION, FABRICATED AND INSTALLED DOUBLER 20.25 X 15.5 INCH FROM 2024-T3 .160 IAW B737 SRM 53-30-3 FIG 3.
